# SDR GTIA96NK172

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H20624
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN ACTIVATED ON TAKEOFF ROLL.  RETURNED TO GATE.  REMOVED AND REPLACED LE FLAP TAKEOFF WARNING SWITCH IAW DC-9MM CHAP 27.  OPS CHECKS GOOD.  (M0
